MathSciNet Relay Station
MathSciNet bibliographic data
MR765359 (86i:49041) 49F10
Nakauchi, Nobumitsu On free boundary Plateau problem for general-dimensional surfaces. Osaka J. Math. 21 (1984), no. 4, 831–841.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement